# SDR GTIA2014040601251

- Difficulty date: April 6, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 32,437 hours, 15,418 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN DOOR DROPPED DUE TO TURBULANCE. ROW 7.  PERFORMED MANUAL MASK RELEASE OPS CHECK IAW AMM 35-23-00. OPS CHECKED GOOD.  NO DEFECT NOTED.
